# SDR AALA201809249029

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 56,051 hours, 20,998 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cids
- Condition: Malfunctioned
- Location: Door Armed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD OVERWING EXIT DOOR SHOWS ARMED WITH HANDLE IN DISARMED POSITION.  PERFORMED SUCCESSFUL CIDS RESET IAW AMM 52-73-00. FAULT CLEARED. OK FOR SERVICE.
